Illinois Journal of Mathematics

Exponential integrability of Riesz potentials of Orlicz functions

Yoshihiro Mizuta and Tetsu Shimomura

Full-text: Open access

Abstract

In this paper, we are concerned with exponential integrability for Riesz potentials of functions in Orlicz spaces $\Phi_{p,\varphi}(L,\textbf{R} ^{n})$. As an application, we study exponential integrability for BLD (Beppo Levi and Deny) functions.

Article information

Source
Illinois J. Math., Volume 56, Number 2 (2012), 507-520.

Dates
First available in Project Euclid: 22 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1385129961

Digital Object Identifier
doi:10.1215/ijm/1385129961

Mathematical Reviews number (MathSciNet)
MR3161337

Zentralblatt MATH identifier
1281.46035

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 31B15: Potentials and capacities, extremal length

Citation

Mizuta, Yoshihiro; Shimomura, Tetsu. Exponential integrability of Riesz potentials of Orlicz functions. Illinois J. Math. 56 (2012), no. 2, 507--520. doi:10.1215/ijm/1385129961. https://projecteuclid.org/euclid.ijm/1385129961


Export citation

References

  • D. R. Adams and L. I. Hedberg, Function spaces and potential theory, Springer, Berlin, 1996.
  • A. Alberico and A. Cianchi, Differentiability properties of Orlicz–Sobolev functions, Ark. Mat. 43 (2005), 1–28.
  • H. Brézis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations 5 (1980), 773–789.
  • A. Cianchi, Strong and weak type inequalities for some classical operators in Orlicz spaces, J. Lond. Math. Soc. 60 (1999), 187–202.
  • D. E. Edmunds and W. D. Evans, Hardy operators, function spaces and embeddings, Springer Monographs in Mathematics, Springer, Berlin, 2004.
  • D. E. Edmunds, P. Gurka and B. Opic, Double exponential integrability, Bessel potentials and embedding theorems, Studia Math. 115 (1995), 151–181.
  • D. E. Edmunds, P. Gurka and B. Opic, Sharpness of embeddings in logarithmic Bessel-potential spaces, Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), 995–1009.
  • D. E. Edmunds and R. Hurri-Syrjänen, Sobolev inequalities of exponential type, Israel J. Math. 123 (2001), 61–92.
  • D. E. Edmunds and M. Krbec, Two limiting cases of Sobolev imbeddings, Houston J. Math. 21 (1995), 119–128.
  • L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505–510.
  • Y. Mizuta, Integral representations of Beppo Levi functions and the existence of limits at infinity, Hiroshima Math. J. 19 (1989), 259–279.
  • Y. Mizuta, Continuity properties of potentials and Beppo–Levi–Deny functions, Hiroshima Math. J. 23 (1993), 79–153.
  • Y. Mizuta, Potential theory in Euclidean spaces, Gakkōtosyo, Tokyo, 1996.
  • Y. Mizuta, Integral representations, differentiability properties and limits at infinity for Beppo Levi functions, Potential Anal. 6 (1997), 237–267.
  • Y. Mizuta, T. Ohno and T. Shimomura, Sobolev's inequalities and vanishing integrability for Riesz potentials of functions in the generalized Lebesgue space $L^{p(\cdot)}(\log L)^{q(\cdot)}$, J. Math. Anal. Appl. 345 (2008), 70–85.
  • Y. Mizuta and T. Shimomura, Exponential integrability for Riesz potentials of functions in Orlicz classes, Hiroshima Math. J. 28 (1998), 355–371.
  • Y. Mizuta and T. Shimomura, Differentiability and Hölder continuity of Riesz potentials of functions in Orlicz classes, Analysis 20 (2000), 201–223.
  • Y. Mizuta and T. Shimomura, Continuity properties of Riesz potentials of Orlicz functions, Tohoku Math. J. 61 (2009), 225–240.
  • J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077–1092.
  • N. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473–483.
  • W. P. Ziemer, Weakly differentiable functions, Springer, New York, 1989.